# SDR AALA202505293230

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 84,188 hours, 35,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT LIGHT AT ROW 10 FWD SIDE HAS MULTIPLE LIGHTS OUT. MAINTENANCE RELAMPED EXIT SIGN AT ROW 10.
